BibTeX record journals/mst/GinsburgH71

download as .bib file

@article{DBLP:journals/mst/GinsburgH71,
  author    = {Seymour Ginsburg and
               John E. Hopcroft},
  title     = {Images of {AFL} under Certain Families of Homomorphisms},
  journal   = {Mathematical Systems Theory},
  volume    = {5},
  number    = {3},
  pages     = {216--227},
  year      = {1971},
  url       = {https://doi.org/10.1007/BF01694178},
  doi       = {10.1007/BF01694178},
  timestamp = {Sun, 28 May 2017 13:18:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mst/GinsburgH71},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier